Wisconsin, 2004Flood in Wisconsin, June 11 to 12, 2004
June 11 to 12, 2004 · NWS GRB · 1 event in 1 county or zone
1 flood, as filed by the National Weather Service.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before the first event at Jun 11, 4:50 PM CST, 3 hours 15 minutes earlier.
Area forecast discussion, Jun 11, 4:50 PM CST, 3 hours 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
550 PM CDT FRI JUN 11 2004
.SHORT TERM....LIKE THE LAST TWO NIGHTS...SHALLOW
COOL AIR MASS REMAINS FIRMLY ENTRENCHED OVER THE
REGION...WITH THE FRONTAL BOUNDARY DRAPED ALONG
THE ILLINOIS WISCONSIN BORDER. CONVECTION WAS
BREAKING OUT ALONG AND JUST NORTH OF THIS FRONT.
THIS ACTIVITY SHOULD BECOME MORE WIDESPREAD DURING
THE EVENING AND SPREAD NORTHWARD INTO THE SOUTHERN
PORTION OF THE CWA LATER THIS EVENING.
UPDATED GRIDS ALREADY OUT TO REFLECT LATEST HOURLY
TEMPERATURE TRENDS...AND PRECIPITATION TRENDS LATER
THIS EVENING.
.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
ECKBERG
WWW.CRH.NOAA.GOV/GRB
Hazardous weather outlook, Jun 11, 11:45 AM CST, 8 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
1245 PM CDT FRI JUN 11 2004
WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121745-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-SOUTHERN MARINETTE-
LINCOLN-LANGLADE-MENOMINEE-NORTHERN OCONTO-SOUTHERN OCONTO-DOOR-
MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-
WINNEBAGO-CALUMET-MANITOWOC-
1245 PM CDT FRI JUN 11 2004
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH-CENTRAL AND NORTHEAST
WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A FRONTAL BOUNDARY LYING OVER THE WISCONSIN/ILLINOIS BORDER WILL MOVE
NORTH INTO SOUTHERN TONIGHT AND ACT AS A FOCUS FOR SHOWERS AND
THUNDERSTORMS. AN AREA OF SHOWERS AND THUNDERSTORMS IS EXPECTED TO
DEVELOP OVER NORTHEAST IOWA AND SOUTHWEST WISCONSIN LATE THIS AFTERNOON
AND EVENING...THEN SHIFT INTO NORTHEAST WISCONSIN AFTER MIDNIGHT. THERE
IS A SLIGHT CHANCE OF SEVERE WEATHER SOUTHWEST OF A LINE FROM MARSHFIELD
TO STEVENS POINT WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. THE
POTENTIAL FOR HEAVY RAINS IS PROBABLY THE GREATEST THREAT...ESPECIALLY
THE REGION BETWEEN OSHKOSH AND WISCONSIN RAPIDS WHERE MANY RIVERS AND
STREAMS ARE ALREADY NEAR OR ABOVE BANKFULL.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY
THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS SATURDAY THROUGH SUNDAY
...GENERALLY SOUTH OF A GREEN BAY TO WAUSAU LINE. AFTER THAT...ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS IS EXPECTED MONDAY NIGHT AND TUESDAY.
HEAVY RAINS APPEARS TO BE THE GREATEST THREAT FROM THAT PRECIPITATION
EVENT.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS POSSIBLE LATE TONIGHT.
TE
WWW.CRH.NOAA.GOV/GRB
Flood, Wood
- When
- June 11, 8:05 PM CST to June 12, 10:00 AM CST
- Where
- Wood forecast zone
- Reported by
- OTHER FEDERAL AGENCY
- Coordinates
- 44.455, -90.042 (the zone’s center; the record gives no point)
Heavy rainfall from thunderstorms that moved across central Wisconsin, late on the 10th into the early morning hours of the 11th, resulted in minor flooding along the Yellow river at Babcock.
- Flood
- Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes in Minnesota, June 11, 2004$3.0 million · F3 · 4 events
- Tornadoes in Iowa, June 11, 2004$351,000 · F3 · 3 events
- Tornadoes in Iowa, June 11, 2004$50,000 · F3 · 2 events
- Tornado and Hail in Texas, June 11, 20043 injured · $350,000 · F2 · 8 events
- Tornadoes and Flash Flooding in Iowa, June 11, 2004$877,000 · F1 · 70 events
- Tornado in Iowa, June 11, 2004$500,000 · F2 · 1 event
- Flooding in Wisconsin, June 11 to 12, 2004$21 million · 2 events
- Flooding in Indiana, June 11 to 28, 2004$300,000 · 8 events
- Flash Flood and Hail in Kansas, June 11 to 12, 2004$119,000 · 2.75 in hail · 21 events
- Lightning Strike in Georgia, June 11, 2004$150,000 · 1 event
- Tornadoes and Hail in Minnesota, June 11, 2004F1 · 33 events
- Flash Flood and Hail in Texas, June 11, 2004$95,000 · 1.75 in hail · 5 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5411091.